On some statements of nonlinear parabolic problems with boundary conditions of the first kind and on methods of their approximate solution





parabolic equations, boundary value problem of the first kind, Hölder spaces, Rothe method, inverse problems, final observation, stability estimates, quasisolutions


We study two statements of nonlinear problems in H"{o}lder spaces for a parabolic equation with an unknown coefficient at the time derivative and with boundary conditions of the first kind. One statement is a system containing a boundary value problem and an equation for the time dependence of the sought coefficient. In the other statement, in addition it is necessary to determine a boundary function in one of the boundary conditions by using an additional information on this coefficient at a final time. For these statements we justify a construction of approximate solutions on the basis of the Rothe method and the method of quasisolutions.

Author Biography

N.L. Gol’dman

Lomonosov Moscow State University,
Research Computing Center,
Ленинские горы, 119991, Москва
• Leading Researcher


  1. N. L. Gol’dman, “A Nonlinear Problem for a Parabolic Equation with an Unknown Coefficient at the Time Derivative and Its Applications in Mathematical Models of Physico-Chemical Processes,” Vychisl. Metody Programm. 18, 247-266 (2017).
  2. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type (Nauka, Moscow, 1967; SIAM, Providence, 1968).
  3. N. L. Gol’dman, Inverse Stefan Problems (Kluwer, Dordrecht, 1997).
  4. N. L. Gol’dman, Inverse Stefan Problems. Theory and Methods of Solution (Mosk. Gos. Univ., Moscow, 1999) [in Russian].
  5. V. K. Ivanov, “The Solution of Operator Equations That Are Not Well-Posed,” Tr. Mat. Inst. im. V.A. Steklova, Akad. Nauk SSSR 112, 232-240 (1971) [Proc. Steklov Inst. Math. 112, 241-250 (1971)].
  6. S. M. Nikol’skii, Approximation of Functions of Several Variables and Imbedding Theorems (Nauka, Moscow, 1969; Springer, New York, 1975).
  7. L. V. Kantorovich and G. P. Akilov, Functional Analysis (Nauka, Moscow, 1977; Pergamon, New York, 1982).
  8. A. N. Tikhonov, “Solution of Incorrectly Formulated Problems and the Regularization Method,” Dokl. Akad. Nauk SSSR 151 (3), 501-504 (1963) [Sov. Math. Dokl. 5 (4), 1035-1038 (1963)].
  9. O. A. Liskovets, “Incorrectly Posed Problems and Stability of Quasisolutions,” Sib. Mat. Zh. 10 (2), 373-385 (1969) [Sib. Math. J. 10 (2), 266-274 (1969)].
  10. V. K. Ivanov, “On Ill-Posed Problems,” Mat. Sb. 61 (2), 211-223 (1963).
  11. B. M. Budak, A. Vin’oli, and Yu. L. Gaponenko, “A Regularization Method for a Continuous Convex Functional,” Zh. Vychisl. Mat. Mat. Fiz. 9 (5), 1046-1056 (1969) [USSR Comput. Math. Math. Phys. 9 (5), 82-95 (1969)].



How to Cite

Гольдман Н.Л. On Some Statements of Nonlinear Parabolic Problems With Boundary Conditions of the First Kind and on Methods of Their Approximate Solution // Numerical Methods and Programming (Vychislitel’nye Metody i Programmirovanie). 2018. 19. 314-326. doi 10.26089/NumMet.v19r429



Section 1. Numerical methods and applications

Most read articles by the same author(s)

1 2 > >>